# SDR QMLA2012051212079

- Difficulty date: May 12, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N612AM
- Make and model: Bolkms BK117B2
- Aircraft serial: 7230
- Aircraft time: 11,493 hours, 36,971 cycles
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 4639003007
- Part serial: 721
- Condition: Coked
- Location: Tail Rotor
- Part time: 219 hours, 758 cycles
- Component: Tail Rotor
- Component part number: 1173003
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRIOR TO TAKEOFF, MASTER CAUTION & TAIL ROTOR CHIP LIGHT ILLUMINATED.  ABORTED MISSION. MECHANIC INSPECTED TAIL ROTOR CHIP PLUG, CLEANED CHIP PLUG, REPLACED TAIL GEARBOX OIL, COMPLETED 10 MINUTE GROUND RUN, INSPECTED TAIL GEARBOX CHIP PLUG, RETURNED ACFT TO SERVICE.
